# SDR DALA2022030801524

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,269 hours, 38,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 EMER LIGHT ABOVE 2R DOOR INOP. CORRECTIVE ACTION: PERFORMED SYS CK PER B757 AMM 33-51. CKS OK. (8494976)
